# SDR V0XR201004070006

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 23,568 hours, 20,817 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SEAT TRACK AT FR 46-52 IS CORRODED BEYOND LIMITS. R &R LT UPPER SEAT TRACK. W/C 2187.
